RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 4, paper published in the English version journal (Mi mz11620)  

Papers published in the English version of the journal

Remarks on Number Theory and Thermodynamics Underlying Statistical Distributions in Languages

V. P. Maslov

National Research University Higher School of Economics, Moscow, Russia

Abstract: In the paper “The relationship between the Fermi–Dirac distribution and statistical distributions in languages” (This issue of “Math. Notes”), the Bose–Einstein and Fermi–Dirac distributions are considered in connection with frequency distributions in languages in the context of the author's approach to thermodynamics and number theory problems. The present article presents certain clarifications of certain notions used in that approach, in particular, the identity of particles, the Poisson adiabat, the matching of number theory formulas with those given by the Bose–Einstein distribution, nonstandard analysis, and others.

Keywords: number of degrees of freedom, Bose–Einstein distribution, Fermi–Dirac distribution, number theory, Poisson adiabat, regularization.


English version:
Mathematical Notes, 2017, 101:4, 660–665

Bibliographic databases:

Received: 26.12.2016
Language:

Citation: V. P. Maslov, “Remarks on Number Theory and Thermodynamics Underlying Statistical Distributions in Languages”, Math. Notes, 101:4 (2017), 660–665

Citation in format AMSBIB
\Bibitem{Mas17}
\by V.~P.~Maslov
\paper Remarks on Number Theory and Thermodynamics Underlying Statistical Distributions in Languages
\jour Math. Notes
\yr 2017
\vol 101
\issue 4
\pages 660--665
\mathnet{http://mi.mathnet.ru/mz11620}
\crossref{https://doi.org/10.1134/S0001434617030233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3646055}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401454600023}
\elib{http://elibrary.ru/item.asp?id=29492204}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018856411}


Linking options:
  • http://mi.mathnet.ru/eng/mz11620

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:103

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020